# SDR CA120408005

- Difficulty date: March 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,347 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Noisy
- Location: Fuel
- Part time: 1,080 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE GROUND RUN NOISE WAS NOTED FROM PUMP.  AUXILIARY FUEL PUMP REPLACED DUE TO SUSPECTED BEARING FAILURE.
